# SDR SWAA2021021127292

- Difficulty date: October 31, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA497 TO 500A; RBL26; WL157; FLOOR TO SIDEWALL SHIELD IS CORRODED.MARKED / REMOVED AND REPLACED FLOOR TO SIDEWALL SHIELD FWD CARGO STA497 TO 500A RBL26 WL 157 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A0080 REV:- 59900U 03NOV20
